On the spectrum of a class of second order periodic elliptic differential operators

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

Under an additional symmetry condition, we prove that the spectrum of a second order self-adjoint elliptic differential operator with periodic coefficients is purely absolutely continuous.

Original languageEnglish (US)
Pages (from-to)49-55
Number of pages7
JournalCommunications in Mathematical Physics
Volume229
Issue number1
DOIs
StatePublished - Aug 1 2002

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'On the spectrum of a class of second order periodic elliptic differential operators'. Together they form a unique fingerprint.

Cite this